| Catalog Number |
NNU6LPT |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided hydrothorax percutaneous drainage procedure using a navarre universal drainage catheter.During the procedure, the sure-lok thread detached at the pigtail portion of the catheter.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
On (b)(6)2026, a patient underwent an ultrasound guided hydrothorax percutaneous drainage procedure using a navarre universal drainage catheter.During the procedure, the sure-lok thread detached at the pigtail portion of the catheter.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: although the physical device was not returned for evaluation, two photos were provided for review.The first photo shows a partial view of clinician holding a drainage catheter where the thread is not visible in the photo.The second photo shows a partial view of product packaging with label.Lot and product information were matched and verified with tw details.Therefore, the investigation is inconclusive for the reported thread break, and material separation issues as the provided photos were not sufficient to confirm the reported issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H.4.Device manufacture date: unknown.G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.